ECSTASY

Item# ECSTASY

Product Description

by Tayna M., Dalla, TX

Ecstasy... the love drug.

I first took Ecstasy will out partying with friends at a club. All the sudden this feeling washed over me. It felt like I was laying on a raft in the surf. I wanted to dance all night. My fingertips experienced sensations that I had never felt before. It seemed to increase the sexual desire, however, not the ability to achieve an orgasm. I didn't know that these were the effects of the drug. It made you feel wonderful.

Well who wouldn't want to feel like that? So the next weekend we did it again. After a few weeks, we even started doing it during the week. At the worst point, we were doing multiple pills in a night.

My life started to unravel. I was doing things, sleeping around like I wouldn't normally. I lived for the next "X" high. I couldn't get enough. Then you have the side effects to deal with: paranoia, depression, etc.

Then depression starting hitting me like a brick wall. I was also had extreme paranoia. It became hard to even leave the house.

I first found out I had a STD after visiting the doctor due to some discharge. Then the doctor wanted to run full tests. About 10 days later, I found out I was HIV positive. What was left of my world crumbled. I wanted to die.

Luckily for me, a friend took me to an AIDS Service Organization in my area. A wonderful man there took me under his wing and got me into Rehab for help. He was my angel. (He later died from AIDS.) If it wasn't for Dan, I'd be dead now. He showed me that I could live... without drugs... and be happy. He taught me how to slow down and appreciate the small things in life.

I know that I did damage to my body with Ecstasy. But even worse was what I did to my brain (depression) and my soul. If you're currently using, STOP. Figure out what it is that is really your issue that you're avoiding. Protect your health. See help and/or Rehab.

Ecstasy is a drug that induces feelings of sensuality, not sexuality, and that the drug is widely used in clubs to enhance the experience. While the highs may be very high, the side effects are numerous, and include achiness, dizziness, paranoia, dehydration and, with long-term use, liver damage. Ecstasy can also deplete natural serotonin levels and cause subsequent depressive side effects. Some studies also show poorer working memory after even moderate use.

Luckily due to help from doctors, medicine and a great support group, I was able to repair a little of the damage to my immune system and am not in the "danger zone" below 200 T-cells. But it's been a fight... one that I'm worth.

Make the decision that you're worth it too...

In Memory of Dan B. - my guardian angel





NOTE from the Project:

Ecstasy/MDMA Ecstasy uses the same liver pathway as protease inhibitors. This can cause very high levels of ecstasy in the body of people taking protease inhibitors. There is one documented case report of a death due to an interaction between ecstasy and ritonavir. It can also increase the risk of kidney stones with indinavir (Crixivan) due to dehydration.